# SDR SIMA200217306

- Difficulty date: June 17, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, RIGHT HAT BEAM IN GALLEY HAS CORROSION.  REPAIRED HAT BEAM IAW ETN 53-036.  (M)
